Table of Contents Author Guidelines Submit a Manuscript
International Journal of Zoology
Volume 2014, Article ID 750153, 13 pages
http://dx.doi.org/10.1155/2014/750153
Research Article

Seasonality of Freeze Tolerance in a Subarctic Population of the Wood Frog, Rana sylvatica

Department of Zoology, Miami University, Oxford, OH 45056, USA

Received 18 December 2013; Accepted 20 February 2014; Published 24 March 2014

Academic Editor: Hynek Burda

Copyright © 2014 Jon P. Costanzo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jon P. Costanzo, M. Clara F. do Amaral, Andrew J. Rosendale, and Richard E. Lee, “Seasonality of Freeze Tolerance in a Subarctic Population of the Wood Frog, Rana sylvatica,” International Journal of Zoology, vol. 2014, Article ID 750153, 13 pages, 2014. https://doi.org/10.1155/2014/750153.